# SDR AUS20020094

- Difficulty date: February 10, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Coupling
- Condition: Separated
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(AUS) NR 6 AND NR 7 LEADING EDGE FLAPS DISCONNECTED DUE TO THE OUTBOARD SPLINE COUPLING COMING ADRIFT. THERE WAS NO SIGN OF THE LOCKWIREOR ATTACHMENT SCREWS.
